# SDR DALA1313350609

- Difficulty date: May 20, 2013
- Submitted: May 21, 2013
- Operation: Air carrier
- Aircraft: N609DL
- Make and model: Boeing 757232
- Aircraft serial: 22816
- Aircraft time: 91,626 hours, 42,848 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON SERVICE CHECK FOUND EMERGENCY LIGHTS FROM ROW 38AFT INOPERATIVE.  FOUND BATTERY PACK FAILURE.  REPLACED BATTERY PACK CHECKED NORMAL IAW AMM 33-52.
